Follow
Constanze Liaw
Title
Cited by
Cited by
Year
Rank one perturbations and singular integral operators
C Liaw, S Treil
Journal of Functional Analysis 257 (6), 1947-1975, 2009
392009
Cyclicity in Dirichlet-type spaces and extremal polynomials
C Bénéteau, AA Condori, C Liaw, D Seco, AA Sola
Journal d'Analyse Mathématique 126 (1), 259-286, 2015
362015
Cyclic polynomials in two variables
C Bénéteau, G Knese, Ł Kosiński, C Liaw, D Seco, A Sola
Transactions of the American Mathematical Society 368 (12), 8737-8754, 2016
272016
The spectral analysis of three families of exceptional Laguerre polynomials
C Liaw, LL Littlejohn, R Milson, J Stewart
Journal of Approximation Theory 202, 5-41, 2016
272016
Properties of Beurling-type submodules via Agler decompositions
K Bickel, C Liaw
Journal of Functional Analysis 272 (1), 83-111, 2017
232017
Orthogonal polynomials, reproducing kernels, and zeros of optimal approximants
C Bénéteau, D Khavinson, AA Sola, C Liaw, D Seco
Journal of the London Mathematical Society 94 (3), 726-746, 2016
232016
Approach to the extended states conjecture
C Liaw
Journal of Statistical Physics 153 (6), 1022-1038, 2013
222013
Zeros of optimal polynomial approximants: Jacobi matrices and Jentzsch-type theorems
C Bénéteau, D Khavinson, C Liaw, D Seco, B Simanek
Revista matemática iberoamericana 35 (2), 607-642, 2019
212019
Cyclicity in Dirichlet-type spaces and extremal polynomials II: functions on the bidisk
C Bénéteau, A Condori, C Liaw, D Seco, A Sola
Pacific Journal of Mathematics 276 (1), 35-58, 2015
212015
Regularizations of general singular integral operators
C Liaw, S Treil
Revista Matematica Iberoamericana 29 (1), 53-74, 2013
202013
Delocalization for the 3D discrete random Schrödinger operator at weak disorder
C Liaw, W King, RC Kirby
Journal of Physics A: Mathematical and Theoretical 47 (30), 305202, 2014
172014
Hyponormal Toeplitz operators with non-harmonic symbol acting on the Bergman space
M Fleeman, C Liaw
arXiv preprint arXiv:1707.09677, 2017
162017
Spectral analysis for the exceptional -Jacobi equation
C Liaw, L Littlejohn, J Stewart
arXiv preprint arXiv:1501.04698, 2015
162015
Matrix measures and finite rank perturbations of self-adjoint operators
C Liaw, S Treil
Journal of Spectral Theory 10 (4), 1173-1210, 2020
152020
Anomalous diffusion in one-dimensional disordered systems: a discrete fractional Laplacian method
JL Padgett, EG Kostadinova, CD Liaw, K Busse, LS Matthews, TW Hyde
Journal of Physics A: Mathematical and Theoretical 53 (13), 135205, 2020
152020
Transport properties of disordered two‐dimensional complex plasma crystal
EG Kostadinova, F Guyton, A Cameron, K Busse, C Liaw, LS Matthews, ...
Contributions to Plasma Physics 58 (2-3), 209-216, 2018
142018
Clark model in the general situation
C Liaw, S Treil
Journal d'Analyse Mathématique 130, 287-328, 2016
132016
Singular integrals, rank one perturbations and Clark model in general situation
C Liaw, S Treil
Harmonic Analysis, Partial Differential Equations, Banach Spaces, and …, 2017
122017
Physical interpretation of the spectral approach to delocalization in infinite disordered systems
EG Kostadinova, CD Liaw, LS Matthews, TW Hyde
Materials Research Express 3 (12), 125904, 2016
122016
A New Class of Exceptional Orthogonal Polynomials: The Type III -Laguerre Polynomials And The Spectral Analysis of Three Types of Exceptional Laguerre …
C Liaw, LL Littlejohn, R Milson, J Stewart
arXiv preprint arXiv:1407.4145, 2014
112014
The system can't perform the operation now. Try again later.
Articles 1–20